American Journal of Applied Mathematics

Volume 2, Issue 3, June 2014

  • New Parameter for Defining a Square: Exact Solution to Squaring the Circle; Proving π is Rational

    Lorna A. Willis

    Issue: Volume 2, Issue 3, June 2014
    Pages: 74-78
    Received: 19 March 2014
    Accepted: 8 May 2014
    Published: 30 May 2014
    Abstract: Historically, mathematicians sought for a unique relationship between a square and a circle of equal area without much success. The ratio of perimeter of a circle to its diameter is known and given as the symbol π. However, π was deemed IRRATIONAL. By using the concept of a TESSELLATION, that is the tiling of a plane using one or more geometric sha... Show More
  • A Modified New Homotopy Perturbation Method for Solving Linear Integral Equations – Differential

    Aisan Khojasteh, Mahmoud Paripour

    Issue: Volume 2, Issue 3, June 2014
    Pages: 79-84
    Received: 11 May 2014
    Accepted: 23 May 2014
    Published: 10 June 2014
    Abstract: Mathematical modeling of real-life problems usually results in functional equations, such as ordinary or partial differential equations, integral and integral-differential equations etc. The theory of integral equation is one of the major topics of applied mathematics. In this paper a new Homotopy Perturbation Method (HPM) is introduced to obtain e... Show More
  • Semi-Analytical and Numerical Solution of Regularized Burdet Equations to Predict the Motion of an Artificial Satellite

    Hany R. Dwidar

    Issue: Volume 2, Issue 3, June 2014
    Pages: 85-91
    Received: 19 May 2014
    Accepted: 7 June 2014
    Published: 20 June 2014
    Abstract: In this paper, literal analytical solution in power series forms which is one of the semi-analytical solution, are developed for the regularized Burdet equations to estimate the motion of an artificial satellite under the influence of J2-Earth’s gravitational field. Also a numerical solution of the regularized Burdet equations is applied using eig... Show More
  • A Difference Type Estimator for Estimating Population Variance with Possible Applications to Random Stock and Dividend Growth

    Rajesh Singh, Viplav Kumar Singh, Mohd Khoshnevisan

    Issue: Volume 2, Issue 3, June 2014
    Pages: 92-95
    Received: 8 June 2014
    Accepted: 19 June 2014
    Published: 30 June 2014
    Abstract: In this paper we have suggested a difference type estimator for estimating the unknown population variance of the study variable y using auxiliary information. The optimum estimator in the suggested method has been identified along with its mean square error formula and it is seen that the suggested estimator performs better than other existing est... Show More